# SDR HEEA967489

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 214040011119
- Condition: Corroded
- Location: T/R
- Part time: 4,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CORRODED.  (CORROSION ON DRIVE SPLINES)  REMOVED FROM MAST S/N A13-01164, T.T. 4271:05.
